# SDR 95ZZZW351

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: BR9279110
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERWING EMERGENCY ESCAPE LIGHT INOP.  RELAMPED BURNED OUT BULB.  OPS CHECK NORMAL.  (W)
